# SDR SWAA2019070834629

- Difficulty date: June 24, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7510
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR INTERCOSTAL BENT AT BS. 500, LBL 25.  R&R INTERCOSTAL PER SRM & DWG.
